# SDR FDEA201412044060

- Difficulty date: December 4, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 45,012 hours, 13,886 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65493093
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR INNER SKIN CRACKED.  FABRICATED & INSTALLED NEW ACCESS PANEL ON MAIN CARGO DOOR INNER SKIN BS 500 - 520 IAW SRM 51-40-02 & DWG 65-49309 REV D.
